# SDR AUS20021350

- Difficulty date: November 22, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 3520 · Passenger Oxygen System
- Part: Generator
- Part number: 117019020304
- Condition: Faulty
- Location: Pax Oxygen
- Part time: 40,435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN OXYGEN GENERATORS (48 OUT OF 56) HAD THE LANYARD PIN INCORRECTLY FITTED INTO THE TRANSPORT HOLE OF THE OXYGEN GENERATOR FIRING PINS INSTEAD OF THE CORRECT LANYARD PIN HOLE.PERSONNEL/MAINTENANCE ERROR.
